# SDR 2008UALA04049

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 51,400 hours, 17,988 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6499148
- Condition: Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT MED SLIDE PRESSURE INDICATOR IS AT LOW EDGE OF GREEN BAND.  *S/D*  UNKNOWN PRESSURE LEAK.  REPLACED SLIDE ASSY, OPS CHECKED NORMAL.
